# SDR TWAA0013125

- Difficulty date: July 28, 2000
- Submitted: August 24, 2000
- Operation: Air carrier
- Aircraft: N901TW
- Make and model: Doug DC-9-82
- Aircraft serial: 49166
- Aircraft time: 53,572 hours, 27,720 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Hinge
- Condition: Cracked
- Location: Rt Mlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT, ON RT MLG DOOR, THE RT MAIN GEAR DOOR HINGE WAS CRACKED AT FWD END.  REMOVED AND REPLACED CRACKED SECTION OF DOOR HINGE PER SPM 6-70-1 AND SRM 51-30-1.  INSTALLED HI-LOKS PER SRM 51-60-0 PAGE 36, AND SRM 51-30-5.
